Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Profuse sweating, diabetes, have multi-modular goitre in neck, had hip surgery, regular and normal periods. Cause?

It would seem that every morning for the last week I have woken up.. went about my morning routine and within 30 i am covered in a cold sweat.... to the point where i need paper towels... i recently stopped taking Champix and thought that perhaps that had something to do with it? I am a type II diabetic.. and take a long list of medications ... i also have a multi nodular goitre in my neck.. and i am a year post hip surgery.. ( osteotomy ) and i am only 34..... with regular periods....i really hope you can offer some insight..... signed...melting in the kitchen..
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, thanks for using HCM.

Sweating can be due to reduced blood sugar level or thyroid abnormality. Get HBA1c and TSH and regular blood sugar test done.

Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor